Volume 21, Issue 3 (July 1976)

    Fatal Consequences of Local Anesthesia: Report of Five Cases and a Review of the Literature

    (Received 22 August 1975; accepted 15 December 1975)

    Published Online: July

    CODEN: JFSOAD

      Format Pages Price  
    PDF Version 9 $25   ADD TO CART


    Abstract

    Recent publications [1–8] have emphasized that the use of local anesthetic substances is not entirely without risk to the patient and have stressed the difficulty in establishing what is the maximum safe dosage in any particular clinical situation. A search of the literature indicates that few reports are available on blood and tissue concentrations in fatalities after therapeutic misadventure with lidocaine or other local anesthetic agents.


    Author Information:

    Christie, JL
    Armed Forces Institute of Pathology, Washington, D.C.


    Stock #: JFS10542J

    ISSN: 0022-1198

    DOI: 10.1520/JFS10542J

    ASTM International
    is a member of CrossRef.

    Author
    Title Fatal Consequences of Local Anesthesia: Report of Five Cases and a Review of the Literature
    Symposium , 0000-00-00
    Committee E30